# SDR YENA201803230144

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 46,206 hours, 16,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR SUPPORT,  +Y765 BETWEEN FRAMES 12 TO 24.   REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, DRAWING D53112812,  SRM 51-72-11.
